| || |
If I don't get rid of this freakin Head cold I have, I just may overdose on acetaminophen....(Don't know what it is, but, all the medicines that work, say "take no other product with acetaminophen....")
When taking cold medicines, ALWAYS read the active ingredients, and keep the acetaminophen down to a maximum of about 3,000mg / day. For scale, a single, two-tablet dose of extra-strength Tylenol is 1,000mg.
Last edited by Djinn; 22nd December 2016 at 11:26 AM.
I really like the Alka-seltzer Cold Medicine.
The past week, I have come up with a new "invention" I am going to try and market: Nose Tampons.......LORD, but I have made about a hundred the past few days!
I threw away about 300 oxycontin tabs just to make sure none of my kids got into them by accident. I am on pain remediation through the VA, they pass that shit out to me like candy. I do use it, but I restrict myself to 1 tablet a week only on the worst night. After that I'll take Aleve and a unisom.
For headaches, I fine that Excedrin works best. It's a combo of acetaminophen, aspirin, and caffeine. The caffeine makes it work faster - but the catch is that if you take it for a nighttime headache, your headache will be gone, and you'll be wide awake.